# SDR DALA2024123012072

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 33,666 hours, 4,277 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 LH WING NO.3 FLAP TRACK REAR LINK BEARING FOUND BROKEN. CORRECTIVE ACTION: LH WING NO.3 FLAP TRACK REAR LINK REMOVED AND REPLACED AS PER A330 AMM 27-54-75, FLAP SYSTEM OPERATIONAL TEST PERFORMED AS PER A330 AMM 27-54-00 AND FOUND SATISFACTORY. (0733952)
